# SDR UPS06846092

- Difficulty date: December 31, 2005
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653N
- Condition: Corroded
- Location: Fs 610-779 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD ACCESSORY COMPT STA 670 BETWEEN L36 TO L35L FUSELAGE SKIN HAS HEAVY CORROSION.  REMOVED CORRODED SKIN AT STA 610-779 L31L-L31R IAW SAA EA 008-5320-01-A0019, FABBED AND INSTALLED -1, -2, -3 DOUBLERS, -4. -5, -6, -7, AND -8 STRAPS, AND SKIN IAW UPS ENG FILE NR DC8-53-20527, FAA FORM 8100-9 DATED 01/13/06, BAC MSG NR 1-150178337-2 DATED 01/06-06, SLH-SAT 00009C, AND SAA EA008-5320-01-A0019.
